| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Injury (1845)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided.Best estimate date is between (b)(6) 2022-(b)(6) 2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to other disorders of the eye following cataract surgery.There was no vitrectomy, incision enlargement, or sutures required.The patient has fully recovered.No further information is available.
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: feb 13, 2023.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, lens damage on the lens could be identified.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue "explant" and "unspecified injury" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.